Tornadoes · United States · Texas · 2010
EF0 tornado, Lipscomb, Texas, June 13, 2010
This EF0 tornado ran 0.3 miles across Lipscomb County on June 13, 2010, touching down at 5:24 PM CDT and reaching 25 yards wide. It killed nobody.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF0
- Date
- June 13, 2010
- Touchdown
- 5:24 PM CDT (22:24 UTC)
- Lifted
- 5:26 PM CDT (22:26 UTC)
- On the ground
- 2 minutes
- Path length
- 0.3 miles (0.5 km)
- Path width
- 25 yards (23 m)
- Deaths
- 0
- Injuries
- 0
- County
- Lipscomb County
- Touchdown point
- 36.180, -100.530
- Lift-off point
- 36.182, -100.525
- Record number
- 1006131624-01
What the Weather Service recorded
Severe thunderstorms moved across the Texas Panhandle during the afternoon and evening hours. These storms produced large hail...strong thunderstorm wind gusts...and heavy rainfall that produced flash flooding along with an isolated tornado. No damage or injuries were reported.
A brief rope tornado was reported by the broadcast media two miles south of the intersection of Texas State Highway 23 and Farm to Market Road 3260. The tornado stayed on the ground and remained over open country for two minutes before dissipating. No damage or injuries were reported. The path length and path width were estimated.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
5 minutes of warning. NWS AMA issued a tornado warning for this county at 22:19 UTC, 5 minutes before the tornado touched down, in force until 23:00 UTC.
The county was under a tornado watch, issued at 19:05 UTC and running to 03:00 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 06:01 UTC | 07:00 UTC | Severe Thunderstorm Warning | AMA |
| 06:48 UTC | 06:51 UTC | Severe Thunderstorm Warning | AMA |
| 18:23 UTC | 17:00 UTC | Flash Flood Watch | AMA |
| 19:05 UTC | 03:00 UTC | Tornado Watch | AMA |
| 20:56 UTC | 21:11 UTC | Tornado Warning | AMA |
| 21:05 UTC | 22:00 UTC | Severe Thunderstorm Warning | AMA |
| 21:54 UTC | 23:00 UTC | Severe Thunderstorm Warning | AMA |
| 21:58 UTC | 23:00 UTC | Severe Thunderstorm Warning | AMA |
| 22:14 UTC | 01:15 UTC | Flood Advisory | AMA |
| 22:19 UTC | 23:00 UTC | Tornado Warning | AMA |
| 22:29 UTC | 01:52 UTC | Flash Flood Warning | AMA |
| 22:52 UTC | 23:45 UTC | Severe Thunderstorm Warning | AMA |
| 23:37 UTC | 00:30 UTC | Severe Thunderstorm Warning | AMA |
| 00:39 UTC | 01:45 UTC | Severe Thunderstorm Warning | AMA |
| 01:43 UTC | 03:45 UTC | Flash Flood Warning | AMA |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 20:01 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the tornado touched down at Jun 13, 3:29 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 13, 3:29 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
329 PM CDT SUN JUN 13 2010
.DISCUSSION...
ONCE AGAIN...SEVERE WEATHER THREAT WILL FORCE A SHORTER AFD THAN
NORMAL. STORMS ARE FORMING ALONG THE STATIONARY FRONT WHICH IS
SITUATED FROM AROUND TUCUMCARI TO BUSHLAND THEN NORTH TO
BORGER...SPEARMAN AND TOWARD DODGE CITY. AT THE SAME TIME...THE UPPER
LOW HAS DRIFTED TO THE EAST PROVIDING A STRONG WIND COMPONENT ALOFT
ALONG WITH A MORE SOUTH TO NORTH ORIENTATION. SO THIS WILL FAVOR
TRAINING STORMS ALONG THE NORTH SOUTH PORTION OF THE FRONT. ONCE
AGAIN...HEAVY RAIN IS A SIGNIFICANT THREAT AND WE HAVE ISSUED A FLASH
FLOOD WATCH FOR THE MUCH OF THE NORTHEAST PANHANDLES. SHEAR PROFILES
SUPPORT SUPERCEL STORMS ESPECIALLY ALONG AND NORTH OF THE FRONT...SO
ISOLD TORNADOES ARE AGAIN POSSIBLE ALONG WITH LARGE HAIL AND
DOWNBURST WINDS.
STRONGER COLD FRONT SHOULD MAKE ITS PUSH SOUTH THIS EVENING AND MOVE
THROUGH THE SOUTHERN TEXAS PANHANDLE BY 12Z MONDAY. HOWEVER...THIS
FRONT IS ALSO PROGGED TO STALL JUST SOUTH OF THE TEXAS PANHANDLE.
FLOW ALOFT WILL TRANSITION TO MORE SOUTHWESTERLY AS THE BASE OF THE
UPPER TROUGH APPROACHES THE AREA...SO LOCATIONS IN THE SOUTHEAST
TEXAS PANHANDLE WILL BE MOST FAVORED FOR HEAVY RAIN AND ANY SEVERE
THREAT MONDAY. FAVORED THE COOLER GUIDANCE SOLUTIONS THROUGH TUESDAY
BASED ON THE FRONTAL POSITION AND EXPECTED CLOUD COVER AND STORMS.
STATIONARY FRONT MAY TRY TO LIFT SLOWLY NORTH OF TUESDAY WHILE THE
FLOW ALOFT BECOMES ZONAL. CARRIED SLIGHT CHANCE POPS ACROSS THE
PANHANDLES THROUGH TUESDAY NIGHT...BUT ONCE AGAIN KEPT THE DRY
FORECAST GOING THROUGH THE END OF THE WEEK AS WEAK RIDGING BUILDS
OVER THE AREA. THERE IS A CAVEAT HOWEVER...AS THE DRYLINE SHOULD
REFORM ACROSS EASTERN NEW MEXICO AS A LEE SIDE TROUGH DEEPENS OVER
EASTERN COLORADO. WITH THE WEAK FLOW ALOFT DUE TO THE RIDGE...ITS
POSSIBLE ANY STORMS THAT FORM IN EASTERN NEW MEXICO WILL NOT BE ABLE
TO REACH THE PANHANDLES. SO IF THE RIDGE HOLDS...THE DRY FORECAST MAY
PAN OUT.
JJB
&&
.FIRE WEATHER...
MOISTURE IN PLACE ALONG WITH COOLER AIR BEHIND A FRONT SHOULD KEEP
THE FIRE WEATHER CONCERNS LOW THROUGH TUESDAY. INCREASING
TEMPERATURES ARE EXPECTED BY THE END OF THE WEEK WHICH SHOULD CAUSE
THE RH VALUES TO FALL ESPECIALLY IN THE WESTERN PANHANDLES.
JJB
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 60 77 60 83 64 / 30 30 50 20 20
BEAVER OK 59 77 59 84 65 / 70 30 30 20 20
BOISE CITY OK 53 73 55 83 60 / 40 20 30 20 20
BORGER TX 60 79 62 85 66 / 40 30 40 20 20
BOYS RANCH TX 59 79 60 84 63 / 30 30 40 20 20
CANYON TX 61 80 61 87 63 / 30 30 50 20 20
CLARENDON TX 68 81 63 85 66 / 30 40 60 20 20
DALHART TX 55 75 56 84 59 / 30 20 30 20 20
GUYMON OK 57 74 59 85 63 / 60 20 30 20 20
HEREFORD TX 59 80 61 85 62 / 20 30 40 20 20
LIPSCOMB TX 64 79 61 86 66 / 60 30 40 20 20
PAMPA TX 61 75 61 83 64 / 40 30 50 20 20
SHAMROCK TX 70 85 65 87 67 / 30 40 60 20 20
WELLINGTON TX 72 86 66 88 67 / 30 40 60 20 20
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: HANSFORD...HUTCHINSON...LIPSCOMB...MOORE...
OCHILTREE...ROBERTS...SHERMAN.
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: BEAVER...TEXAS.
&&
07/14Hazardous weather outlook, Jun 13, 1:22 PM CDT, 4 hours 2 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 122 PM CDT SUN JUN 13 2010 OKZ001>003-TXZ001>020-141200- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 122 PM CDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH SUNDAY NIGHT. SOME OF THE THUNDERSTORMS THAT DEVELOP MAY BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN ADDITION...HEAVY RAIN WILL BE POSSIBLE LEADING TO FLOODING AND FLASH FLOODING. HANSFORD COUNTY HAD 10 INCHES OF RAINFALL SO FAR SO ANY ADDITIONAL RAIN IN THIS AREA WILL CAUSE RAPID RISES ON PALO DURO CREEK NEAR SPEARMAN AND OTHER FLOOD PRONE AREAS. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM CDT FOR THE NORTHCENTRAL AND NORTHEAST TEXAS PANHANDLE. BREEZY SOUTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL BE POSSIBLE SOUTH OF THE FRONT. THEREFORE...BOATERS ARE URGED TO EXERCISE CAUTION ON AREA LAKES TONIGHT. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION MONDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD BE READY FOR ACTIVATION TODAY. SPOTTER ACTIVATION MAY ALSO BE NEEDED MONDAY AND TUESDAY. SP
In the hours before
Local storm report, Jun 13, 4:43 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
443 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 13 S FARNSWORTH 36.13N 100.97W
06/13/2010 E1.25 INCH OCHILTREE TX PUBLIC
&&
EVENT NUMBER AMA1000688
BROSTLocal storm report, Jun 13, 4:44 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TORNADO 10 N DARROUZETT 36.59N 100.33W
06/13/2010 BEAVER OK OK HIGHWAY PTRL
&&
EVENT NUMBER AMA1000689
SMBLocal storm report, Jun 13, 4:45 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
445 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST 6 W SLAPOUT 36.62N 100.23W
06/13/2010 M62 MPH BEAVER OK STORM CHASER
VORTEX2 PROBE SITUATED ON US 270 WEST OF SLAPOUT WITH
FREQUENT ONGOING GUSTS OF 50 TO 60 MPH.
&&
EVENT NUMBER AMA1000690
BROSTLocal storm report, Jun 13, 4:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
457 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 18 S PERRYTON 36.13N 100.80W
06/13/2010 E1.75 INCH OCHILTREE TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1000691
SMBLocal storm report, Jun 13, 5:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
503 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 4 W DARROUZETT 36.45N 100.40W
06/13/2010 E1.75 INCH LIPSCOMB TX PUBLIC
HAIL ENDED JUST BEFORE 5 PM LOCAL TIME.
&&
EVENT NUMBER AMA1000692
BROSTLocal storm report, Jun 13, 5:11 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
511 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL WOLF CREEK PARK 36.21N 100.65W
06/13/2010 E2.75 INCH OCHILTREE TX TRAINED SPOTTER
HAIL IS ONGOING.
&&
EVENT NUMBER AMA1000693
BROSTThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Amarillo Airport, TX (KAMA), 12:00Z
10.4 hours before the tornado, 150 km from the path. June 13, 2010.
- Mixed-layer CAPE
- 1689 J/kg
- Mixed-layer CIN
- -5 J/kg
- Surface CAPE
- 1569 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.0
- 0-3 km lapse rate
- 6.4 K/km
Amarillo Airport, TX (KAMA), 00:00Z
1.6 hours after it, 150 km from the path. June 14, 2010.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -55198 J/kg
- Surface CAPE
- 3 J/kg
- Mixed-layer LCL
- 3503 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 10.1 K/km
The surface observations
Perryton/Ochiltree County Apt (PYX), 33 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 20:30 UTC | 66.56 | 62 | 0° 0 kt | 1013.2 | ||
| 20:50 UTC | 70 | 65.12 | 360° 10 kt | 1012.9 | ||
| 21:10 UTC | 67.46 | 63.32 | 40° 5 kt | 1012.9 | ||
| 21:50 UTC | 67 | 61.88 | 60° 4 kt | 1012.5 | ||
| 21:52 UTC | 66.2 | 62.6 | 50° 6 kt | 1012.2 | ||
| 22:10 UTC | 66 | 62 | 310° 3 kt | 1011.9 | ||
| 22:30 UTC | 65.84 | 63.14 | 210° 6 kt | 1012.9 | ||
| 22:50 UTC | 66.2 | 63.32 | 100° 9 kt | 1011.5 | ||
| 23:10 UTC | 64.76 | 61.7 | 150° 11 kt | 20 | 1012.5 | |
| 23:30 UTC | 65.84 | 63.14 | 140° 10 kt | 18 | 1011.2 | |
| 23:50 UTC | 65.84 | 62.6 | 180° 9 kt | 1011.2 | ||
| 00:10 UTC | 66.56 | 62.78 | 240° 8 kt | 29 | 1011.9 |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Amarillo radar (KAMA), 150 km away, was scanning. The volume nearest the touchdown began at 22:25 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 21:15 UTC | HAIL 1.75 | 8 Nw Wolf Creek Park | Ochiltree, TX | |
| 21:17 UTC | HAIL 2.75 | 5 Ne Wolf Creek Park | Ochiltree, TX | HAIL WAS ONGOING. |
| 21:38 UTC | HAIL 1 | 25 Ssw Perryton | Roberts, TX | |
| 21:42 UTC | HAIL 1.25 | 13 S Farnsworth | Ochiltree, TX | |
| 21:57 UTC | HAIL 1.75 | 18 S Perryton | Ochiltree, TX | |
| 21:58 UTC | HAIL 1.75 | 4 W Darrouzett | Lipscomb, TX | HAIL ENDED JUST BEFORE 5 PM LOCAL TIME. |
| 22:10 UTC | HAIL 2.75 | Wolf Creek Park | Ochiltree, TX | HAIL IS ONGOING. |
| 22:24 UTC | TORNADO | 7 Ese Wolf Creek Park | Lipscomb, TX | BRIEF ROPE TORNADO REPORTED 2 MILES SOUTH OF THE INTERSECTION OF HIGHWAY 23 AND FM 3260. |
| 22:49 UTC | FLASH FLOOD | 15 S Perryton | Ochiltree, TX | SHERIFFS OFFICE REPORTED WATER FLOWING OVER HIGHWAY 70 ABOUT 15 MILES SOUTH OF PERRYTON. OFFICIALS WERE GOING OUT TO SET UP BARRICADES. MOST OF THE FLOODING IS OCCURRING SOUTH OF PERRYTON. |
| 22:55 UTC | HAIL 1.5 | 5 Sw Darrouzett | Lipscomb, TX | HAIL WAS ONGOING AND KNOCKING LEAVES OFF OF TREES. |
| 22:57 UTC | FLASH FLOOD | 8 E Perryton | Ochiltree, TX | WATER WAS FLOWING OVER HIGHWAY 15 ABOUT 8 MILES EAST OF PERRYTON. TEXDOT OFFICIALS WERE SLOWING TRAFFIC DOWN DUE TO THE FLOODING. |
| 22:57 UTC | HAIL 1.25 | 3 S Darrouzett | Lipscomb, TX | |
| 23:00 UTC | HAIL 3 | 5 Se Darrouzett | Lipscomb, TX | ALSO HAD NUMEROUS 2 INCH HAIL STONES FALLING. |
| 23:07 UTC | HAIL 2 | 2 E Darrouzett | Lipscomb, TX | |
| 23:07 UTC | HAIL 3 | 3 E Darrouzett | Lipscomb, TX | |
| 23:08 UTC | HAIL 3.5 | 3 Ese Darrouzett | Lipscomb, TX | |
| 23:23 UTC | HAIL 1.75 | 9 Wsw Wolf Creek Park | Ochiltree, TX | |
| 23:25 UTC | HAIL 1 | 19 Se Spearman | Roberts, TX | |
| 23:30 UTC | HAIL 1.5 | 9 Ssw Wolf Creek Park | Ochiltree, TX | HAIL WAS MARBLE TO PING PONG BALL SIZE |
| 00:05 UTC | HAIL 1 | Wolf Creek Park | Ochiltree, TX | |
| 00:06 UTC | FLASH FLOOD | 19 Se Spearman | Roberts, TX | WATER CROSSINGS UNDER 4 TO 5 FEET OF WATER LEAVING RESIDENCE ISOLATED |
| 00:27 UTC | FLASH FLOOD | 12 Sw Wolf Creek Park | Ochiltree, TX | AT LEAST 24 INCHES OF WATER FLOWING OVER HIGHWAY 70 JUST NORTH OF FM 281 IN SOUTHERN OCHILTREE COUNTY. THE ROAD WAS NOT PASSABLE. |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2010 tornado in TexasEvery tornado in Texas since 1950Warnings in force in Texas nowThe forecast where you are
The other tornadoes of June 13, 2010
5 more were confirmed in the United States that day.
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.